# SDR FDEA202010082442

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035
- Part serial: R29023
- Condition: Defective
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR POWER ASSIST HAS LOW PRESSURE.  REMOVED DEFECTIVE BOTTLE AND INSTALLED NEW PART.
